Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 98, NWS Melbourne, FL

July 13, 2025Lake County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 13, 2025, 3:51 PM EDT for Lake County, Volusia County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2025, 3:51 PM EDT (19:51 UTC)
Expired
Jul 13, 2025, 4:30 PM EDT
In force
39 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lake County, FL, Volusia County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2025-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2025-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1547 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

599 
WUUS52 KMLB 131951
SVRMLB
FLC069-127-132030-
/O.NEW.KMLB.SV.W.0098.250713T1951Z-250713T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
351 PM EDT Sun Jul 13 2025

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northern Lake County in east central Florida...
  Northwestern Volusia County in east central Florida...

* Until 430 PM EDT.

* At 350 PM EDT, a severe thunderstorm was located near Fruitland, or
  near Crescent City, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pierson, Lake George, Eldridge, Astor Park, and Astor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake George, get away from the water and move indoors 
or inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 2926 8142 2926 8133 2922 8131 2913 8164
      2928 8164 2930 8165 2930 8166 2932 8168
      2938 8145 2940 8143 2940 8142
TIME...MOT...LOC 1950Z 323DEG 8KT 2937 8160 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Leahy
2 follow-up statements
024 
WWUS52 KMLB 132011
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
411 PM EDT Sun Jul 13 2025

FLC069-127-132030-
/O.CON.KMLB.SV.W.0098.000000T0000Z-250713T2030Z/
Lake FL-Volusia FL-
411 PM EDT Sun Jul 13 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHERN LAKE AND NORTHWESTERN VOLUSIA COUNTIES...

At 410 PM EDT, a severe thunderstorm was located over Lake George, or
8 miles northwest of Pierson, moving south at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pierson, Lake George, Eldridge, Astor Park, and Astor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake George, get away from the water and move indoors 
or inside a vehicle. remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 2926 8142 2926 8133 2922 8131 2913 8164
      2928 8164 2930 8165 2930 8166 2932 8168
      2938 8145 2940 8143 2940 8142
TIME...MOT...LOC 2010Z 338DEG 9KT 2930 8159 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Leahy
948 
WWUS52 KMLB 132024
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
424 PM EDT Sun Jul 13 2025

FLC069-127-132034-
/O.EXP.KMLB.SV.W.0098.000000T0000Z-250713T2030Z/
Lake FL-Volusia FL-
424 PM EDT Sun Jul 13 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAKE AND NORTHWESTERN
VOLUSIA COUNTIES WILL EXPIRE AT 430 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 2926 8142 2926 8133 2922 8131 2913 8164
      2928 8164 2930 8165 2930 8166 2932 8168
      2938 8145 2940 8143 2940 8142
TIME...MOT...LOC 2024Z 323DEG 8KT 2928 8157 

$$

Leahy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:51 PM EDT, 1 hour earlier. Its key messages:

  • Issued at 240 PM EDT Sun Jul 13 2025
  • A disturbance and associated deep moisture moves over central Florida early this week. Above-normal lightning storm chances and locally heavy rainfall with be the primary impacts.
  • Daily rain chances remain high, up to around 80% through midweek as the disturbance continues to pull deep moisture over the peninsula as it moves into the Gulf.
  • Hot and humid conditions with peak heat index values between 102 to 107 degrees continue today; residents and visitors are encouraged to stay cool and well-hydrated to avoid heat-related illness.
Area forecast discussion, Jul 13, 2:51 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Melbourne FL
251 PM EDT Sun Jul 13 2025

...New KEY MESSAGES, DISCUSSION, MARINE...

.KEY MESSAGES...
Issued at 240 PM EDT Sun Jul 13 2025

- A disturbance and associated deep moisture moves over central
  Florida early this week. Above-normal lightning storm chances
  and locally heavy rainfall with be the primary impacts.

- Daily rain chances remain high, up to around 80% through midweek
  as the disturbance continues to pull deep moisture over the
  peninsula as it moves into the Gulf.

- Hot and humid conditions with peak heat index values between 102
  to 107 degrees continue today; residents and visitors are
  encouraged to stay cool and well-hydrated to avoid heat-related
  illness.

&&

.DISCUSSION...
Issued at 240 PM EDT Sun Jul 13 2025

Currently...High clouds have reduced effectiveness of daytime
heating some, slowing development of the east coast sea breeze.
KMLB radar is even still showing offshore flow along much of the
coast. Storms in the Gulf near the Nature Coast this morning have
pushed outflow inland and into the northern counties, which has
reached the Volusia and northern Brevard coasts and is supporting
strong to severe thunderstorms. Storms have also developed along
the southern coast where the east coast sea breeze has managed to
develop.

Rest of Today...Increasing moisture pushing southeast into the
area along a broad surface trough is still expected to support
high chances for showers and storms. Convection will continue to
develop along the sea breezes and other boundaries while generally
pushing to the south to southeast. Some locations could even see
a couple rounds of storms this afternoon and evening, notably the
Orlando and Daytona Beach areas, as storms developing in North
Florida travel southward along the trough. Despite the slow
destabilization, the environment remains supportive of strong
thunderstorms, especially closer to the trough, capable of gusty
winds to 55 mph, frequent cloud to ground lightning, small hail,
and torrential downpours. There is a Marginal (level 1 of 5) risk
for severe thunderstorms, capable of locally damaging wind gusts
around 60 mph (5% chance), and a very low (less than 2%) chance
for hail up to 1". While most storms will move slowly to the south
to southeast, chaotic boundary interactions could cause some to
become slow and erratic, resulting in locally high rainfall
leading to ponding of water on roads and minor flooding of low-
lying or poor drainage areas. Given the high moisture and boundary
interactions, there is potential for a few funnel clouds as well.
Despite the high clouds, high temperatures still climb into the
L90s, which combined with humidity will bring peak afternoon heat
indices o 101-107.

Monday-Tuesday... (Modified Previous Discussion) A weak 500mb
trough moves across the southwest Atlantic Monday, passing over
the Florida peninsula on Tuesday. A broad surface trough offshore
the southeast U.S. coast attempts to become more organized with
passing mid level support, developing a weak low in the vicinity
of Florida. Waves of anomalously high moisture move through the
region each day with modeled PWATs as high as 2.1-2.2", and values
range above the 90th climatological percentile. High moisture in
vicinity of weak mid level support will continue to fuel high rain
chances each day (~80%), and a heavy rainfall threat will remain
present. While global ensemble guidance suggests daily areawide
totals of 0.5-1.5", localized totals of 2-4" remain in play both
days. Areas that receive these localized higher totals over
multiple days will become vulnerable to minor flooding. Although
increased cloud cover may limit surface instability, tall skinny
CAPE profiles around 2,000 J/kg and vorticity aloft suggest at
least an isolated strong storm threat. Stronger storms will be
capable of occasional to frequent lightning strikes and water
loaded downdrafts which can produce localized gusty winds.

Temperatures trend a few degrees cooler Monday and Tuesday,
corresponding to higher rain chances and cloud cover. Highs in the
upper 80s to low 90s Monday range the mid to upper 80s by
Tuesday. Morning low temperatures hold steady in the low to mid
70s.

Wednesday-Saturday...(Modified Previous Discussion) The weak area
of low pressure is nudged into the Gulf on Wednesday as the
Atlantic high builds back toward Florida. As the low pressure
departs westward, the National Hurricane Center has highlighted a
20% chance of tropical development into the middle to late part of
the week. Regardless of development deep moisture on the east side
of the feature keeps rain chances high through mid week (70-80%).
By late week and into the weekend, the Atlantic ridge axis takes
control, favoring a more typical summertime pattern with rain
chances trending closer to normal.

&&

.MARINE...
Issued at 240 PM EDT Sun Jul 13 2025

A broad trough of low pressure moves across the local Atlantic
waters early this week. Increased moisture in vicinity of this
feature will keep high daily rain chances (~60-80%) into midweek.
Light offshore flow today continues Monday as the system tracks
across North and Central Florida, then southerly flow develops
from Tuesday onwards as the system departs in the Gulf and the
Atlantic ridge axis begins to gradually rebuild over the local
waters. High cloud cover could delay or even prevent development
of the east coast sea breeze, especially today and Monday. Seas
around 1-3 ft. Locally higher winds and seas in vicinity of
thunderstorms.

&&

.AVIATION...
(18Z TAFs)
Issued at 140 PM EDT Sun Jul 13 2025

Scattered showers and storms have pushed in from the west and is
currently moving towards DAB. Latest CAMs show a couple rounds of
convection today, with the first round happening now and
continuing into late afternoon with the sea breeze, and the
second coming into early evening as the trough moves southward.
Have maintained afternoon TEMPOS with MVFR conditions for TSRA
this afternoon, starting 20/21Z across the interior, and 18/19Z
along the coast, as well as the secondary TEMPOs for this evening
for ISM and LEE starting at 00Z. Convection will diminish first
along the coast around sunset, and then across the interior around
05Z. Light and variable winds overnight will become WNW and
increase to 5-8KT by mid morning. Cams are showing scattered
showers pushing down from the north Monday morning, so have
included VCSH starting at 14Z for interior TAFs. Scattered
lightning storms will then form in the afternoon, so have included
VCTS for MCO starting at 18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  91  75  88 /  50  60  30  70
MCO  75  92  75  89 /  60  80  40  80
MLB  74  88  75  87 /  60  70  40  80
VRB  72  88  72  88 /  70  80  50  80
LEE  76  92  75  90 /  60  80  40  80
SFB  76  92  75  90 /  60  80  30  80
ORL  76  92  75  90 /  60  80  40  80
FPR  72  88  72  87 /  70  80  50  80

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Haley
AVIATION...Watson

In the hours before

Local storm report, Jul 13, 2:19 PM EDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
219 PM EDT Sun Jul 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     Tstm Wnd Gst     2 SSE Midway            28.77N 81.22W
07/13/2025  M58 MPH          Seminole           FL   ASOS

            The Orlando/Sanford Airport measured a peak
            wind gust of 58MPH/50KT from the west at
            2:08 PM.

&&

MAT
Special weather statement, Jul 13, 2:32 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Melbourne FL
232 PM EDT Sun Jul 13 2025

FLZ041-141-247-347-447-131915-
Coastal Volusia FL-Northern Brevard Barrier Islands FL-
Inland Volusia FL-Mainland Northern Brevard FL-
Inland Northern Brevard FL-
232 PM EDT Sun Jul 13 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BREVARD AND
SOUTHEASTERN VOLUSIA COUNTIES THROUGH 315 PM EDT...

At 231 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Port Orange to near Edgewater to near
Maytown. Movement was southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Port Orange, New Smyrna Beach, Edgewater, South Daytona, and Oak
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2883 8072 2863 8095 2877 8106 2879 8106
      2882 8107 2893 8101 2917 8101 2918 8095
TIME...MOT...LOC 1831Z 295DEG 13KT 2911 8095 2891 8096 2878 8104

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Watson
Special weather statement, Jul 13, 2:37 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
237 PM EDT Sun Jul 13 2025

FLZ041-046-247-131900-
Seminole FL-Inland Volusia FL-Inland Northern Brevard FL-
237 PM EDT Sun Jul 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SEMINOLE AND
SOUTHEASTERN VOLUSIA COUNTIES THROUGH 300 PM EDT...

At 237 PM EDT, Doppler radar was tracking a strong thunderstorm over
Geneva, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Geneva and Lake Harney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2878 8103 2865 8092 2861 8097 2861 8105
      2873 8122 2879 8106
TIME...MOT...LOC 1837Z 289DEG 10KT 2874 8108

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Watson
Special weather statement, Jul 13, 3:16 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
316 PM EDT Sun Jul 13 2025

FLZ041-141-131945-
Coastal Volusia FL-Inland Volusia FL-
316 PM EDT Sun Jul 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL VOLUSIA COUNTY
THROUGH 345 PM EDT...

At 316 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ormond-By-the-Sea, moving south at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Daytona Beach, Ormond Beach, South Daytona, Holly Hill, and
Ormond-By-the-Sea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2943 8109 2917 8096 2912 8121 2926 8124
      2927 8115 2936 8115 2941 8116 2941 8115
      2942 8115 2943 8111 2942 8111
TIME...MOT...LOC 1916Z 352DEG 15KT 2935 8116

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Watson
Local storm report, Jul 13, 3:29 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
329 PM EDT Sun Jul 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     Tstm Wnd Gst     5 WNW Playalinda Beach  28.66N 80.70W
07/13/2025  M45 MPH          Brevard            FL   Other Federal

            USSF wind sensor on tower 415 measured a
            peak wind gust of 45MPH/39KT from the
            northwest at 3:05 PM. Sensor elevation is 54
            feet.

&&

MAT
Special weather statement, Jul 13, 3:45 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
345 PM EDT Sun Jul 13 2025

FLZ041-044-132030-
Northern Lake County FL-Inland Volusia FL-
345 PM EDT Sun Jul 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN VOLUSIA COUNTY
THROUGH 430 PM EDT...

At 345 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fruitland, or near Crescent City, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pierson, Lake George, Eldridge, Seville, and Bakerstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2940 8142 2926 8142 2926 8135 2922 8133
      2915 8163 2919 8164 2928 8164 2930 8165
      2931 8167 2932 8168 2938 8145 2940 8143
TIME...MOT...LOC 1945Z 336DEG 12KT 2938 8160

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Watson

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:53 PM EDTSpecial Weather StatementMLBVolusia37 min
Jul 13, 2:15 PM EDTSevere Thunderstorm WarningMLBSeminole20 min
Jul 13, 2:20 PM EDTSpecial Marine WarningMLB59 min
Jul 13, 2:32 PM EDTSpecial Weather StatementMLBVolusia43 min
Jul 13, 2:37 PM EDTSpecial Weather StatementMLBSeminole23 min
Jul 13, 2:42 PM EDTSevere Thunderstorm WarningMLBBrevard, Volusia19 min
Jul 13, 2:57 PM EDTSpecial Marine WarningMLB76 min
Jul 13, 3:16 PM EDTSpecial Weather StatementMLBVolusia29 min
Jul 13, 3:17 PM EDTSpecial Marine WarningMLB58 min
Jul 13, 3:21 PM EDTSpecial Marine WarningMLB54 min
Jul 13, 3:45 PM EDTSpecial Weather StatementMLBFlagler45 min
Jul 13, 3:55 PM EDTSpecial Weather StatementMLBBrevard35 min
Jul 13, 3:59 PM EDTSevere Thunderstorm WarningMLBBrevard25 min
Jul 13, 4:05 PM EDTSpecial Weather StatementMLBBrevard25 min
Jul 13, 4:07 PM EDTSpecial Marine WarningMLB83 min
Jul 13, 4:12 PM EDTSpecial Weather StatementMLBSaint Lucie33 min
Jul 13, 4:19 PM EDTSpecial Weather StatementMLBBrevard41 min
Jul 13, 4:23 PM EDTSpecial Weather StatementMLBVolusia37 min
Jul 13, 4:35 PM EDTSpecial Marine WarningMLB46 min
Jul 13, 4:37 PM EDTSpecial Weather StatementMLBVolusia53 min
Jul 13, 4:43 PM EDTSpecial Marine WarningMLB32 min
Jul 13, 4:46 PM EDTSpecial Weather StatementMLBBrevard29 min
Jul 13, 4:48 PM EDTSpecial Weather StatementMLBSaint Lucie27 min
Jul 13, 5:04 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River41 min
Jul 13, 5:06 PM EDTSpecial Weather StatementMLBOkeechobee39 min
Jul 13, 5:22 PM EDTSevere Thunderstorm WarningMLBOkeechobee, Saint Lucie38 min
Jul 13, 5:27 PM EDTSpecial Weather StatementMLBOkeechobee18 min
Jul 13, 5:30 PM EDTSpecial Weather StatementMLBIndian River30 min
Jul 13, 5:52 PM EDTSpecial Weather StatementMLBOkeechobee38 min
Jul 13, 6:13 PM EDTSevere Thunderstorm WarningMLBSaint Lucie47 min
Jul 13, 6:23 PM EDTSpecial Marine WarningMLB69 min
Jul 13, 6:24 PM EDTSpecial Weather StatementMLBMartin36 min
Jul 13, 6:31 PM EDTSevere Thunderstorm WarningMLBMartin, Saint Lucie29 min
Jul 13, 6:57 PM EDTSpecial Weather StatementMLBMartin33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.